MAUDE Adverse Event Report: Edwards Lifesciences LLC Edwards INSPIRIS RESILIA Aortic Valve; HEART-VALVE, NON-ALLOGRAFT TISSUE

Edwards Lifesciences LLC Edwards INSPIRIS RESILIA Aortic Valve; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number 11500A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/04/2026
Type of Reportable Event Serious Injury

Brand Name
Edwards INSPIRIS RESILIA Aortic Valve
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
Edwards Lifesciences LLC
one edwards way
irvine CA 92614
Manufacturer (Section G)
Edwards Lifesciences LLC
one edwards way
irvine CA 92614
Manufacturer Contact
jason reves
1 edwards way
mle fl2
irvine, CA 92614
+1(949)250-3859
MDR Report Key50947063
Report Number2015691-2026-18971
Device Sequence Number13349283
Product Code LWR
UDI-Device Identifier00690103195019
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P150048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/03/2021
Device Model Number11500A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/04/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age77 YR
Patient SexMale